# SDR AALA202011109004

- Difficulty date: November 9, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 62,408 hours, 23,663 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DOOR 2R EMERGENCY EXIT DOOR DAMPER BOTTLE PRESSURE LOW.  CHARGED DOOR 2R EMERGENCY EXIT DOOR DAMPER BOTTLE, AS REQUIRED, PER AMM 52-22-00-614-002-A.
